Zyrtec Liquid Gels, Original Prescription Strength, 10 mg, Allergy, Capsules
Liquid Gels, Original Prescription Strength, 10 mg, Allergy, Capsules
Liquid gels (Liquid-filled capsules). Cetirizine HCI/antihistamine 10 mg capsules. Indoor + outdoor allergies. 24 hour relief of sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. www.zyrtec.com. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). Active ingredient made in Israel. Other information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if foil inner seal printed with safety seal is broken or missing.